# SDR ASAA1047669

- Difficulty date: February 24, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 53,266 hours, 33,204 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C339501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT FS 987 RBL 10 REPAIRED SECTION HAS CORROSION IN MULTIPLE AREAS.  REMOVED REPAIR SECTION, FABRICATED REPAIR CHORD, SPLICES AND INSTALLED REPAIR PARTS.
